MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. PROBE DRIVING UNIT

OLYMPUS MEDICAL SYSTEMS CORP. PROBE DRIVING UNIT
Model Number MAJ-1720
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device referenced in this report has not yet been received by olympus for evaluation.The definitive cause for the customer's experience can not be determined at this time.This report will be updated upon completion of the investigation or upon receipt of additional relevant information.
 
Event or Problem Description
It is reported while preparing for an unspecified procedure using a probe driving unit, the unit would not turn on.The device was inspected and no damage or abnormalities were noted.There was no patient injury related to this event.
 
Additional Manufacturer Narrative
This report is being updated to report corrected information in b1, h1, and h10.B1: no device malfunction.H1: no device malfunction.This case has been determined to be a not-reportable device malfunction.There was no patient impact related to this occurrence.

Brand Name
PROBE DRIVING UNIT
Common Device Name
PROBE DRIVING UNIT
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10868303
Report Number8010047-2020-09160
Device Sequence Number2635835
Product Code ITX
UDI-Device Identifier04953170311192
UDI-Public04953170311192
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K011886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1720
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/09/2020
Supplement Date Received by Manufacturer12/04/2020
Initial Report FDA Received Date11/19/2020
Supplement Report FDA Received Date12/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1